# SDR YENA2025031900269

- Difficulty date: March 17, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N279JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 090
- Aircraft time: 44,773 hours, 29,651 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2732, LGA-BOS. 'R1 SERVICE DOOR WON'T CLOSE AND ARM PROPERLY PER F1; RESECURED R1 DOOR GIRT BAR IAW AMM 52-11-41 AND RESECURED METAL RETAINING SEAL TAB AS REQ. OPS CHECK OK.'
